MathSciNet Relay Station
MathSciNet bibliographic data
MR418058 54F20 (54B20 54H25)
Krasinkiewicz, J. On the hyperspaces of snake-like and circle-like continua. Fund. Math. 83 (1974), no. 2, 155–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement